MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number RTLR180111
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility nurse manager reported to fresenius technical services that a spark was observed on the back end of the liberty select cycler upon plugging the power cord into the wall outlet.The cycler could not power on.There was no patient involvement regarding the reported event.A replacement cycler was issued.The old cycler was scheduled to be returned to the manufacturer for physical evaluation.Additional information was obtained during follow-up with the nurse manager.The nurse manager was not present for the event and the available information was obtained from the acute nurses.There was no patient involvement regarding the reported event.A spark was observed on the back end of the cycler upon plugging the power cord into the wall outlet.The cycler could not power on.There was no observed smoke, flame, arcing, or burning smell.There was no issue observed with the wall outlet prior to or after the reported event.At the time of follow-up it could not be confirmed whether the replacement cycler was received or the old cycler was picked up and returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the cycler was returned to the manufacturer for physical evaluation.A visual inspection of the returned cycler exterior showed no signs of physical damage.The heater tray had some paint fading and discoloration.There were visual indications of dried fluid within the cassette compartment on the pump door and on the top cover.There was a visual indication of particulates around the catch post area and within cassette compartment.There were no burrs or sharp edges in the cassette area that may have punctured a cassette membrane.The ac power cord could not be inserted as the power entry module was damaged/ broken.A known good power entry module was installed and the cycler powered on.There was no shorts or sparks found during the internal check.The voltage verification check and the catch-post hipot test, and leakage current test were performed and passed.The device history record did not reveal any issues or problems related to the reported symptom code.The reported issue could not be confirmed as the failure could not be replicated with the returned cycler during testing.There were visual indications of dried fluid found in between of the pump assembly and display assembly during internal inspection.There were visual indications of dried fluid within the recess of the bottom cover adjacent to the pump during internal inspection.The cause of the observed dried fluid could not be determined.Mushroom heads check passed.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17729380
Report Number0002937457-2023-01405
Device Sequence Number12217409
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown